Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Cataract Refract Surg. 2007 Dec;33(12):2142-3.

Intraoperative floppy-iris syndrome and finasteride intake.

Author information

  • 1Department of Ophthalmology, James Cook University Hospital, Middlesbrough, Cleveland TS4 3BW, United Kingdom. sharifissa@yahoo.co.uk

Abstract

We report 2 male patients who had bilateral cataract surgery. Both patients had features of the intraoperative floppy-iris syndrome (IFIS) in both eyes, and both were taking oral finasteride for the management of benign prostatic hyperplasia (BPH). We conclude that finasteride can be associated with IFIS, so it is important to take detailed medical histories of patients having cataract surgery, paying attention to a history of BPH and its treatment.

PMID:
18053919
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk